MathSciNet Relay Station
MathSciNet bibliographic data
MR2754289 (2012e:35192) 35Q35 (35B60 35B65 76A05 76D03 76W05)
Geng, Jinbo; Chen, Xiaochun; Gala, Sadek On regularity criteria for the 3D magneto-micropolar fluid equations in the critical Morrey-Campanato space. Commun. Pure Appl. Anal. 10 (2011), no. 2, 583–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement